RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sharapova, Marina Leonidovna

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:93
Abstract pages:471
Full texts:163
References:125
Senior Lecturer
E-mail:

http://www.mathnet.ru/eng/person99975
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. V. N. Chubarikov, M. L. Sharapova, “On interpolation of functions of several variables”, Chebyshevskii Sb., 18:4 (2017),  339–347  mathnet
2. L. N. Bondarenko, M. L. Sharapova, “Generalized 312-avoiding GS-permutations and Lehmer's transformation”, Prikl. Diskr. Mat. Suppl., 2017, 10,  7–9  mathnet
3. V. N. Chubarikov, M. L. Sharapova, “A cubature formula for periodic functions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2017, 6,  59–62  mathnet  mathscinet; Moscow University Mathematics Bulletin, 72:6 (2017), 255–257  isi  scopus
2016
4. L. N. Bondarenko, M. L. Sharapova, “Generalized Narayana polynomials and their $q$-analogues”, Prikl. Diskr. Mat. Suppl., 2016, 9,  6–8  mathnet
2015
5. L. N. Bondarenko, M. L. Sharapova, “MacMahon's statistics properties on sets of words”, Prikl. Diskr. Mat. Suppl., 2015, 8,  6–8  mathnet
2014
6. L. N. Bondarenko, M. L. Sharapova, “Comparisons for numbers of complete mappings”, Prikl. Diskr. Mat., 2014, 4(26),  13–20  mathnet
7. L. N. Bondarenko, M. L. Sharapova, “Euler's numbers on sets of permutations and analogues of Wilson's theorem”, Prikl. Diskr. Mat. Suppl., 2014, 7,  9–11  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019